# SDR DALA2019082764995

- Difficulty date: August 16, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 19,936 hours, 7,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX 2L DOOR HOLD OPEN LATCH RELEASE BUTTON INOP .   REPLACED DOOR RELEASE BUTTON PER B737 AMM 52-13-21 CHECKS GOOD .
